About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2012 (2012), Article ID 790689, 11 pages
http://dx.doi.org/10.1155/2012/790689
Research Article

On Subclasses of Analytic Functions with respect to Symmetrical Points

1Department of Mathematics, Abdul Wali Khan University, Mardan, Pakistan
2Department of Mathematics, COMSATS Institute of Information Technology, Islamabad, Pakistan

Received 27 December 2011; Accepted 10 January 2012

Academic Editor: Muhammad Aslam Noor

Copyright © 2012 Muhammad Arif et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Muhammad Arif, Khalida Inayat Noor, and Rafiullah Khan, “On Subclasses of Analytic Functions with respect to Symmetrical Points,” Abstract and Applied Analysis, vol. 2012, Article ID 790689, 11 pages, 2012. doi:10.1155/2012/790689